Alert archive / Texas / Wind Advisories in 2006
Wind Advisory 2, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Jan 5, 2006, 10:36 AM CST for 46 counties in Texas. It took effect at Jan 5, 2006, 11:00 AM CST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Jan 5, 2006, 10:36 AM CST (16:36 UTC)
- In effect from
- Jan 5, 2006, 11:00 AM CST
- Expired
- Jan 5, 2006, 6:00 PM CST
- In force
- 7 hr
- Issued by
- NWS Fort Worth, TX
All 46 counties
Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 16:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 4.6 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2369 m above ground
- 0-6 km bulk shear
- 84 kt
- 0-1 km storm-relative helicity
- -187 m²/s²
- 0-3 km storm-relative helicity
- -121 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KFWD 051636 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1036 AM CST THU JAN 5 2006 ...WIND ADVISORY FOR NORTH TEXAS THROUGH 6 PM... .A TIGHT PRESSURE GRADIENT OVER NORTH TEXAS WILL ALLOW GUSTY WINDS WINDS THROUGH 6 PM. WINDS WILL DIMINISH AS THE PRESSURE GRADIENT RELAXES AFTER SUNSET. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-060000- /O.NEW.KFWD.WI.Y.0002.060105T1700Z-060106T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 1036 AM CST THU JAN 5 2006 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. GUSTY NORTHWEST WINDS WILL INCREASE THIS AFTERNOON... HAMPERING TRAVEL AND INCREASING THE FIRE DANGER ACROSS NORTH TEXAS. WINDS SPEEDS SHOULD DECREASE AND FALL BELOW 25 MPH SHORTLY AFTER SUNSET. A WIND ADVISORY MEANS THAT WINDS OF 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Jan 5, 4:13 AM CST, 6 hours 23 minutes earlier.
Area forecast discussion, Jan 5, 4:13 AM CST, 6 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 413 AM CST THU JAN 5 2006 .DISCUSSION... UPPER LEVEL PATTERN AMPLIFYING AS RIDGE BUILDS IN THE WEST AND A DEEP TROUGH DEVELOPS OVER THE EAST. AS A RESULT...A REINFORCING SURGE OF COOLER AIR IS ACCELERATING SOUTH WITH RECENT OBSERVATIONS INDICATING MODERATE 3 HOUR PRESSURE RISES AND INCREASES IN WIND SPEEDS TO OUR NW. LOW LEVEL COLD ADVECTION AND FULL INSOLATION WILL CREATE UNSTABLE 0-2 KM LAPSE RATES WHICH WILL HELP TRANSFER STRONGER WINDS TO THE SURFACE. WE WILL BE JUST BELOW WIND ADVISORY CRITERIA...BUT THIS WILL BE THE WINDIEST DAY SINCE NEW YEARS WITH GUSTS TO 30 MPH POSSIBLE. RELATIVE HUMIDITY WILL BOTTOM OUT NEAR 25 PERCENT TODAY AND AS A RESULT...FIRE DANGER IS VERY HIGH ONCE AGAIN WITH A RED FLAG WARNING IN EFFECT FOR ALL OF NORTH TEXAS. WINDS WILL DECOUPLE AFTER SUNSET AND A NIGHT OF GOOD RADIATIONAL COOLING WILL OCCUR WITH THE COOLER MOS GUIDANCE FAVORED. HIGH PRESSURE BUILDS IN FRIDAY AND LIGHTER WINDS ARE EXPECTED. HOWEVER...BY SATURDAY...UPPER LEVEL FLOW WILL TRANSITION BACK INTO A FAST ZONAL PATTERN...CAUSING STRONG PRESSURE FALLS OVER THE SOUTHERN PLAINS WITH INCREASING S/SW WINDS BY SATURDAY AFTERNOON. HUMIDITY WILL BECOME EXTREMELY LOW WITH DOWNSLOPE FLOW BOOSTING HIGH TEMPS INTO THE MID 70S. INDICATIONS ARE THAT 15-20 MPH WINDS MAY CONTINUE INTO SATURDAY NIGHT DUE TO A TIGHT PRESSURE GRADIENT OVER THE NORTH. WE HAVE ISSUED A FIRE WX WATCH FOR THE ENTIRE CWA SAT AFTERNOON...AND CONTINUED IT INTO THE OVERNIGHT HOURS FOR THE NW HALF. WEAK COOL FRONT WILL DROP SOUTH AND STALL OVER THE CWA ON SUNDAY AND WINDS WILL RELAX OVER MUCH OF THE AREA. 0Z GFS WAS TOO FAST WITH THE SHORTWAVE THAT CROSSES THE PLAINS ON MONDAY AND UKMET/ECMWF/DGEX SOLUTIONS WILL BE USED. AS A RESULT HAVE GONE WARMER THAN THE MEX MOS FOR TEMPS SUNDAY AND MONDAY. COLD FRONT SHOULD MOVE THROUGH THE ENTIRE AREA MONDAY NIGHT WITH A SLIGHT COOL DOWN EXPECTED. CONTINUING SW FLOW ABOVE THE SURFACE WILL ENSURE THAT MOISTURE WILL REMAIN TOO LIMITED FOR ANY RAIN. ONE SILVER LINING IN THE FORECAST IS THAT THE WESTWARD EXPANSION OF THE BERMUDA HIGH ACROSS FLORIDA WILL HELP BRING IN SOME SURFACE MOISTURE MID-LATE NEXT WEEK AND HIGHER HUMIDITY MAY GIVE AREA FIREFIGHTERS A BREAK DESPITE EPISODES OF STRONGER WINDS. TR/92 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 63 36 63 39 / 0 0 0 0 WACO, TX 66 33 64 35 / 0 0 0 0 PARIS, TX 61 33 58 33 / 0 0 0 0 DENTON, TX 62 32 63 33 / 0 0 0 0 MCKINNEY, TX 61 33 62 35 / 0 0 0 0 DALLAS, TX 62 37 63 39 / 0 0 0 0 TERRELL, TX 62 36 61 34 / 0 0 0 0 CORSICANA, TX 64 35 63 35 / 0 0 0 0 TEMPLE, TX 66 34 64 36 / 0 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON THURSDAY TO 6 PM THURSDAY FOR TXZ091- TXZ092-TXZ093-TXZ094-TXZ095-TXZ100-TXZ101-TXZ102-TXZ103-TXZ104- TXZ105-TXZ106-TXZ107-TXZ115-TXZ116-TXZ117-TXZ118-TXZ119-TXZ120- TXZ121-TXZ122-TXZ123-TXZ129-TXZ130-TXZ131-TXZ132-TXZ133-TXZ134- TXZ135-TXZ141-TXZ142-TXZ143-TXZ144-TXZ145-TXZ146-TXZ147-TXZ148- TXZ156-TXZ157-TXZ158-TXZ159-TXZ160-TXZ161-TXZ162-TXZ174-TXZ175. FIRE WEATHER WATCH FROM NOON SATURDAY TO 6 AM SUNDAY FOR TXZ091- TXZ092-TXZ093-TXZ094-TXZ100-TXZ101-TXZ102-TXZ103-TXZ104-TXZ115- TXZ116-TXZ117-TXZ118-TXZ119-TXZ120-TXZ129-TXZ130-TXZ131-TXZ132- TXZ133-TXZ134-TXZ141-TXZ142-TXZ143-TXZ144-TXZ145-TXZ156-TXZ157- TXZ159. FIRE WEATHER WATCH FROM NOON SATURDAY TO 6 PM SATURDAY FOR TXZ095-TXZ105-TXZ106-TXZ107-TXZ121-TXZ122-TXZ123-TXZ135-TXZ146- TXZ147-TXZ148-TXZ158-TXZ160-TXZ161-TXZ162-TXZ174-TXZ175. &&
Hazardous weather outlook, Jan 5, 4:40 AM CST, 5 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 440 AM CST THU JAN 5 2006 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-051200- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 430 AM CST THU JAN 5 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... A RED FLAG WARNING IS IN EFFECT FOR ALL OF NORTH CENTRAL TEXAS FROM NOON UNTIL 600 PM THIS EVENING. EXTREME CAUTION SHOULD BE USED...AND RESIDENTS SHOULD NOT START OUTDOOR FIRES FOR ANY REASON. BURN BANS REMAIN IN EFFECT FOR THE ENTIRE AREA. .DAYS TWO THROUGH SEVEN... A FIRE WEATHER WATCH IS IN EFFECT FOR THE ENTIRE AREA FROM NOON UNTIL 600 PM SATURDAY. MOREOVER...A FIRE WEATHER WATCH IS IN EFFECT FOR AREAS ALONG AND NORTHWEST OF A LAMPASAS...WACO...WAXAHACHIE...BONHAM LINE FROM 600 PM SATURDAY UNTIL 600 AM SUNDAY. YET ANOTHER DRY UPPER LEVEL DISTURBANCE WILL MOVE ACROSS OKLAHOMA NEXT MONDAY...POSSIBLY BRINGING AN ADDITIONAL THREAT OF WILD FIRES TO NORTH TEXAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 26
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.